MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic
Model Number WA50042A
Medical Device Problem Codes Crack (1135); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the image looked green involving an olympus laparoscope.During initial evaluation, cracked coverglass of the insertion section was observed.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.Date of event is unknown.Additional information will be provided if available.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint (image was green) was traced to broken video cable and the most probable cause of the complaint (cracked coverglass of the insertion section) was traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable
Common Device Name
Laparoscope, Gynecologic
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50933050
Report Number9610773-2026-06415
Device Sequence Number10759262
Product Code HET
UDI-Device Identifier04042761074971
UDI-Public04042761074971
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K190744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA50042A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown